MathSciNet Relay Station
MathSciNet bibliographic data
MR2379034 (2008k:93128) 93D09
Saadni, S. M.; Chaabane, M.; Mehdi, D. Robust stability and stabilization of a class of singular systems with multiple time-varying delays. Asian J. Control 8 (2006), no. 1, 1–11.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement